| Model Number |
SSLP-165 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
02/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "capsular contracture, baker grade iii" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported left side exchange with no complaint against the device.Healthcare professional additionally reported capsular contracture, baker grade iii.Device has been explanted.
Event or Problem Description
Healthcare professional reported, left side exchange with no complaint against the device.Healthcare professional, additionally reported, capsular contracture, baker grade iii.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: the device is a silicone device.Based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe, as it is a medical event.Not related to the device.Additional observations: white particles observed, on the device.No further actions are required, as the device was implanted.